# SDR UPS03240101

- Difficulty date: January 7, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 1100 L/H S12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK ON WINDOW FRAME BS 1100 L/H STR. 12     CRACK STOP DRILLED IAW SRM 51-10-1 SEE SMRO EO 2003-003-009 FOR REPAIR INSTRUCTION. UPS ENG. FILE NO. 727-53-20092
